# SDR HNAA2017020300035

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145
- Aircraft serial: 145191
- Aircraft time: 40,645 hours, 36,675 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL EICAS CAUTION MESSAGE DURING TAXI OUT. SPOILER INDICATED CLOSED.  MAINTENANCE REPORTS GROUND SPOILER ENG CHT FAULT MESSAGE ON CMC.
